Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#338515] of Samit Dasgupta

Papers Published

  1. Dasgupta, S; Greenberg, M, ℒ-invariants and Shimura curves, Algebra & Number Theory, vol. 6 no. 3 (July, 2012), pp. 455-485, Mathematical Sciences Publishers [doi]
    (last updated on 2019/05/21)

    Abstract:
    In earlier work, the second named author described how to extract Darmon-style ℒ-invariants from modular forms on Shimura curves that are special at p. In this paper, we show that these ℒ-invariants are preserved by the Jacquet-Langlands correspondence. As a consequence, we prove the second named author's period conjecture in the case where the base field is ℚ. As a further application of our methods, we use integrals of Hida families to describe Stark-Heegner points in terms of a certain Abel-Jacobi map. ©2012 by Mathematical Sciences Publishers.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320